# SDR CALA2013080790208

- Difficulty date: August 5, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 47,543 hours, 10,101 cycles
- Engine: Pwa PW4077
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GPS LEFT IS NOT SHOWING ANY INDICATION ON THE FMC POS-REF PAGE, NO ASSOCIATED STS MESSAGE PRESENT.
